# SDR CA960614001

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gr  Box
- Part number: 120373
- Condition: Making Metal
- Location: Chip Detector
- Part time: 17,891 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL ON RH REDUCTION GEAR BOX CHIP DETECTOR. METAL ANALYSED AS BEARING MATERIAL.  ENGINE REMOVED FOR REPAIR
